# SDR AALA20130823001

- Difficulty date: August 22, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N850NN
- Make and model: Boeing 737823
- Aircraft serial: 40580
- Aircraft time: 9,707 hours, 3,807 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEATS 3E TO 6E EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERY PACK FOR SEATS 3E TO 6E EMERGENCY LIGHTS.  OPERATIONS CHECKED NORMAL.
